On the equivalence of quantitative trade restrictions and tariffs

Dellas, Harris; Fernandes, Ana; Neusser, Klaus (2007). On the equivalence of quantitative trade restrictions and tariffs. Economics letters, 96(3), pp. 331-336. Amsterdam: Elsevier 10.1016/j.econlet.2007.02.003

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Dellas, Harris and Neusser, Klaus

ISSN:

0165-1765

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:56

Last Modified:

06 Dec 2013 13:47

Publisher DOI:

10.1016/j.econlet.2007.02.003

Web of Science ID:

000248713600007

URI:

https://boris.unibe.ch/id/eprint/23760 (FactScience: 44227)

Actions (login required)

Edit item Edit item
Provide Feedback